# SDR DXTA2022031458480

- Difficulty date: March 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 11,650 hours, 8,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: WHEN OPENING THE LOCKED MAIN  CABIN DOOR FROM THE INSIDE OR THE OUTSIDE THE PRE-CATCH WILL NOT RELEASE UNLESS PHYSICALLY PRESSED. ATTACHED VIDEOS ALSO INTERMITTENTLY WHEN THE DOOR IS CLOSED JUST ON THE PRE-CATCH WE ARE NOT ABLE TO MOVE THE PRE-CATCH LEVER TO RELEASE THE DOOR FROM THE INSIDE. // SIGNOFF // REMOVED THE DOOR STEP AND LUBRICATED THE HANDLE AND DOOR ( BAYONETS. LUBED THE PRECATCH PLUNGER. REMOVED THE TRIM PANEL AND LUBED THE PRECATCH ASSY. PULLED HANDLE AND NO DEFECTS NOTED ON THE  PLUNGER. CLOSED THE DOOR FROM THE INSIDE WITH THE DOOR NOT LOCKED AND VERFIED THE DOOR CAUGHT PRECATCH. PULLED INNER PRECATCH HANDLE AND VERIFIED THE DOOR OPENED. TRIED A FEW TIMES WITHTHE SAME RESULTS. CLOSED THE DOOR FROM THE OUTSIDE AND VERIFIED THE PRECATCH WAS ENGAGED. PRESSED PRECATCH BUTTON AND VERIFIED THE DOOR OPENED. DOUBLE CHECKED THE PLUNGER GUIDE THAT MATES WITH THE PRECATCH LATCH AND IT WAS NOT CATCHING PREVENTING THE DOOR FROM OPENING. TECH WILL CHECK A FEW MORE TIMES AFTER LETTING TO DOOR SIT. CONTACTED MCC AND CONTROLLER WANTED CHECK DONE AFTER PRESSURIZING. ENERGIZED THE APU AND CHECKED MED AFTER INFATING SEALS AND PRECATCH FUNCTIONED NORMAL AND TRIED GOING FROM LOCKED TO OPEN AND CHECKED GOOD. PRESSURIZED THE ACFT USING THE APU AND DEPRESSURIZED. RE-CHECKED THE MED AND THE PRE-CATCH FUNCTIONED. PLACED ACFT BACK INTO NORMAL CONFIGURATION. WORK DONE IAW CE-560XLS M.M. 21-30-00,52-10-00, AND TEXTRON AVIATION CE-560XLS CABIN DOOR PRECATCH TROUBLESHOOTING VIDEO.
